# SDR UALA2010100403643

- Difficulty date: October 2, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 62,536 hours, 11,580 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE MSG 55 MIN AFT TAKEOFF RT MAIN TANK INCREASING 100 LBS EVERY 5 MIN WITH CTR TANK PUMPS ON.  LT MAIN QUANTITY NORMAL AND STEADY.  WITH RT CTR TANK PUMP OFF RT WING QTY STOPS INCREASING & IMBALANCE STOPS. REPLACED RT FWD AND RT AFT BOOST PUMP DISCHARGE CK VALVE.  RAN ALL BOOST PUMPS IN LT AND RT MAIN TANKS AND CTR TANK PUMPS WITH CROSSFEED VALVES OPEN. NO FUEL TRANSFER OBSERVED. THEN RAN BOTH ENGS WITH ALL PUMPS ON & CROSSFEEDS OPEN FOR 25 MINS AND HAD NO FUEL TRANSFER.
